# SDR ASAA2016093018174

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 55,236 hours, 21,328 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Seal
- Part number: B0E22360016
- Condition: Leaking
- Location: Keel Beam
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT, CABIN WAS SLOW TO PRESSURIZE. PRESSURE DIFF WAS BUILDING BUT CABIN VSI WAS CLIMBING AT 1000'/ MIN. LEVELING AT FL240 CABIN VSI WAS STILL CLIMBING AT 800'/ MIN. PRESSURE DIFF WAS ABOVE 6.0 AND FALLING AND CABIN ALTITUDE CONTINUED TO CLIMB THRU THRU 4000'. WHEN CABIN ALT REACHED 8000' AND PRESS DIFF OF 5.4 WE DESCENDED TO 150. AT 150 COULD MAINTAIN A CABIN 9200' AND CABIN DIFF OF 2.2. LEFT DUCT PRESS 42 PSI. RIGHT DUCT PRESS 10 PSI. ALL SWITCHES POSITIONED PER MEL 26-13C. ACCOMPLISHED STEPS 3 AND 4 OF CABIN ALT WARNING CHECKLIST TO ATTEMPT TO CONTROL CABIN ALT. GROUNDED - YES. PRESSURIZED CABIN, FOUND DUCT SEAL FOR APU PNEUMATIC DUCT AT KEEL BEAM LEAKING, (SEALING PRESSURIZED CABIN AIR FROM THE AFT CARGO COMPT FROM THE MAIN WHEEL WELL). REMOVED AFT CARGO COMPT FWD FLOOR PANEL AND FWD BULKHEAD CENTER PANEL, AND PANEL # 193D FOR ACCESS TO PNEUMATIC DUCT. REMOVED AND REPLACED THE APU PNEUMATIC DUCT AT KEEL BEAM/AFT CARGO COMPT FWD BULKHEAD. REF B737-900 AMM 36-13-01-000-807 AND 36-13-01-000-807 DUCT LEAK TEST GOOD. RE-SECURED PRESSURE SEAL TO NEW PNEUMATIC DUCT AT KEEL BEAM AND PRESSURIZED CABIN, LEAK CHECK GOOD REF B737-900 AMM 36-13-01-420-801. REINSTALLED PANEL # 193D, THE AFT PIT FWD MOST FLOOR PANEL, AND THE AFT PIT FWD BULKHEAD CENTER PANEL REF B737-900 AMM 25-52-10-400-801, AND 25-52-18-400-801. ACCOMPLISHED TASK, AIRPLANE DISPATCH WITH SINGLE PACK OPERATION- CONFIDENCE CHECK, TEST PASS. PACK OPERATION AND CABIN LEAKAGE WITHIN ACCEPTABLE AMM LIMITS REF B
